# SDR UALA2009072002143

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 52,365 hours, 9,611 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 8148902
- Part serial: FY0129
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEAKING FUEL 20 DROPS A MINUTE WITH ENGINE RUNNING AT IDLE FROM DRAIN NR 7, 2.5 BLEED VALVE LEAKING.  REMOVED ACTUATOR.  TROUBLESHOT ACCORDING TO MM PER 75-32-01.  INSTALLED ACTUATOR, OPS CHECK OKAY.
